# SDR CALA2017120804370

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 3,044 hours, 372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELOW 5000 FEET, EMERGENCY EXIT LIGHTS CAME ON BLINKING. GROUND OPS TESTED THE EMERGENCY LIGHT SYS, ALL FUNCTION NORMAL.
